| Model Number |
NV-2-4-HELIX |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/14/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received a report that the devices were inspected with issues noted and prepped with issues identified.The coils would not come out of its shirt, even if lubricated.It was lubricated but was still stuck in the shirt.The coil got stuck in the jacket and did not allow itself to be manipulated, neither to retreat nor advance even if lubricated.Jamming occurred during prep.No patient symptoms or further complications were reported as a result of this event.The patient is alive with no injury.There were no abnormalities reported in relation to anatomy.There was no medical or surgical intervention needed to prevent a permanent impairment of a function.The event did not lead to or extend patient hospitalization.There was no injury as a result of the event.The lesion/vessel site or location associated with the event was the pedal artery.
Additional Manufacturer Narrative
Continuation of d10: product id nv-3-8-helix (226698072); product id nv-3-8-helix (227097406).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information was received stating that when preparing on the table for hydration, the coil would not move forward or backward through the sheath; it got stuck.
Event or Problem Description
Additional information received clarified that the report that "coils would not come out of its shirt/the coil got stuck in the jacket" meant the shirt/jacket referred to the blue sheath that comes with the coils.The resistance occurred inside the sheath, before being advanced through the guide catheter.The coil never came out; it remained stuck.The cause of the event was not determined.A continuous saline flush was administered and maintained as indicated in the ifu.No damage to the coil or catheter were observed.The catheter was not a medtronic product.
Additional Manufacturer Narrative
Additional review of the event and/or additional information received shows that there is no information to reasonably suggest that the device in this report may have caused or contributed to a death or serious injury or that the device in this report has malfunctioned.Therefore, this event did not and does not meet the reporting requirements in 21 cfr 803.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
H3: product analysis as found condition: the concerto device was returned for analysis within a shipping box, within an opened concerto outer carton, within a dispenser coil and within an introducer sheath.Visual inspection/damage location details: the introducer sheath was found assembled inverted on the pusher with the wavelock at the distal end.No damage or irregularities were found with the introducer sheath.No damage or irregularities were found with the concerto pusher.The concerto implant coil was found damaged within the introducer sheath.Testing/analysis: the concerto implant coil could not be advanced out of the introducer sheath as it was found stuck and could not be used for resistance testing due to the damaged condition.The concerto implant coil tip od (outer diameter) was measured and found to be 0.0110¿ which is within specification (specification: 0.0112¿ +.001¿/-.002¿).The introducer sheath id (inner diameter) was measured and found to be 0.0185¿ (0.4699mm) which is within specification (specification: 0.47mm +0.03mm/-0.00mm).Conclusion: based on the device analysis and reported information, the customer¿s report of ¿coil resistance/stuck in sheath¿ was confirmed.The introducer sheath was found inverted on the pusher.It is likely that resistance would occur when attempting to push the implant coil out from this portion of the introducer sheath as this portion of the introducer sheath is designed to create resistance with the pushwire portion of the concerto device.It is possible that the customer inadvertently inverted the concerto coil following hydration or inspection.The concerto implant coil was found damaged.It is possible the implant coil became damaged when retracting the implant coil following hydration or due to advancing against the reported resistance.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.